MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. ISOLATIONTRANSFORMER 100V

OLYMPUS MEDICAL SYSTEMS CORP. ISOLATIONTRANSFORMER 100V
Model Number MB-631
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Olympus medical systems corp.(omsc) investigated the device and found the following.There was a dissolution sign on the device.Omsc considered that high heat was generated from the melting part and gradually melted.The maximum power consumption of the device was exceeded the actual rated capacity of the mb-631.The label of the device describes as "rated capacity: 750va".However, omsc confirmed that the maximum power of power consumption devices exceeded at least 800va.Therefore, omsc concluded that this phenomenon attributed to using with exceeding the rated capacity of the actual product.If significant additional information is received, this report will be supplemented.
 
Event or Problem Description
The user used the otv-s7 (the video system center), clv-s40 (light source), a monitor (the model number was unknown), and this mb-631 (an isolation transformer).The user connected mb-631 from a wall outlet via an extension cord.No other device was connected to the extension cord.The user found that the plug of mb-631 was burnt.It is unknown if the power of these devices was turned on when the event occurred.It is unknown whether the device sparked or the fire went up.After this event, the device could be used without any problems.There were no reports of patient injuries related to this incident.The user facility did not provide other detailed information.

Brand Name
ISOLATIONTRANSFORMER 100V
Common Device Name
TRANSFORMER
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11751187
Report Number8010047-2021-05648
Device Sequence Number17003937
Product Code FET
UDI-Device Identifier04953170026669
UDI-Public04953170026669
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMB-631
Device Lot Number23946
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1